# SDR NACA2019082100105

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 308-348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS308 - BS348 BL0 FLOORBEAM STRAP CRACKED.  STA 308-348 BL 0 FAILURE COMPRESSION STRAP REPLACED WITH MADE REPAIR PART IAW B737-300 SRM REV 119 CH 53-10-51 AND 51-30-01 WITH ORIGINAL PART USED AS TEMPLATE
